Title of article
A note on perfectly orderable graphs Original Research Article
Author/Authors
Chinh T. Hoàng، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1995
Pages
8
From page
379
To page
386
Abstract
We introduce a new class of perfectly orderable graphs that contains complements of chordal bipartite graphs, unions of two threshold graphs, graphs with Dilworth number at most three, and complements of triangulated graphs.
Journal title
Discrete Applied Mathematics
Serial Year
1995
Journal title
Discrete Applied Mathematics
Record number
884354
Link To Document